Differential and Integral Equations

Some special solutions to the thin-film equation

Elena Beretta and Michiel Bertsch

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 14, Number 11 (2001), 1281-1300.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q35: PDEs in connection with fluid mechanics
Secondary: 35K55: Nonlinear parabolic equations 35Q58


Beretta, Elena; Bertsch, Michiel. Some special solutions to the thin-film equation. Differential Integral Equations 14 (2001), no. 11, 1281--1300. https://projecteuclid.org/euclid.die/1356123024

Export citation